PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 120 | 2 | 183-189
Tytuł artykułu

On invariant measures for power bounded positive operators

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a counterexample showing that $\overline{(I-T*)L_{∞}} ∩ L^{+}_{∞} = {0}$ does not imply the existence of a strictly positive function u in $L_1$ with Tu = u, where T is a power bounded positive linear operator on $L_1$ of a σ-finite measure space. This settles a conjecture by Brunel, Horowitz, and Lin.
Kategorie tematyczne
Czasopismo
Rocznik
Tom
120
Numer
2
Strony
183-189
Opis fizyczny
Daty
wydano
1996
otrzymano
1996-01-29
poprawiono
1996-04-22
Twórcy
autor
  • Department of Mathematics, Faculty of Science, Okayama University, Okayama, 700 Japan
Bibliografia
  • [1] A. Brunel, Sur quelques problèmes de la théorie ergodique ponctuelle, Thèse, University of Paris, 1966.
  • [2] A. Brunel, S. Horowitz and M. Lin, On subinvariant measures for positive operators in $L_1$, Ann. Inst. H. Poincaré Probab. Statist. 29 (1993), 105-117.
  • [3] Y. Derriennic and M. Lin, On invariant measures and ergodic theorems for positive operators, J. Funct. Anal. 13 (1973), 252-267.
  • [4] H. Fong, On invariant functions for positive operators, Colloq. Math. 22 (1970), 75-84.
  • [5] U. Krengel, Ergodic Theorems, Walter de Gruyter, Berlin, 1985.
  • [6] R. Sato, Ergodic properties of bounded $L_1$-operators, Proc. Amer. Math. Soc. 39 (1973), 540-546.
  • [7] L. Sucheston, On the ergodic theorem for positive operators I, Z. Wahrsch. Verw. Gebiete 8 (1967), 1-11.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv120i2p183bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.